# SDR AALA201705039028

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 18,082 hours, 7,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT SIGN MISSING BY THE R2 DOOR.  REPLACED THE EMERGENCY EXIT SIGN LENS.  OK FOR SERVICE IAW AMM 33-51-01.
